# SDR DALA2022122808440

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 72,250 hours, 27,244 cycles
- Engine: Pwa PW2037
- Engine time: 96,936 hours, 40,134 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Making Metal
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHIP 6708 -DIV/IFSD- DIVERSION TO BNA DUE TO LEFT ENGINE OIL FILTER BYPASS MESSAGE. CREW FOLLOWED QRH AND SHUTDOWN ENGINE.   CHECKED MCD'S AND OIL FILTER, FOUND METAL DEBRIS ON MCD'S AND IN OIL FILTER. ANALYZED MATERIAL AND FOUND M50 BEARING MATERIAL. REMOVED AND REPLACED ENGINE.
